# SDR DALA2014082604731

- Difficulty date: August 14, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,488 hours, 45,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV 4, CORROSION WAS FOUND ON EXISTING BS 1315 L22 DOUBLER  AND TRIPLER. REPAIRS WERE REPLACED.   ACCOMPLISH ER/A 502881-14, REV B OR LATER REVISION SECTION III  INSPECTION WITHIN EVERY 8000 FLIGHT CYCLES AFTER ACCOMPLISHMENT OF SECTION II PERMANENT REPAIR.   ASSOCIATED ER/A 88-502881 ADDED FOR AC 0968.  AREA WAS REPAIRED IAW ER/A 502881-14, REV B AND ETI-88-14-148, REV 2.
